# SDR CA001229022

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Failed
- Location: Cockpit
- Part time: 2,468 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) COPILOT WINDSHIELD SHATTERED IN FLIGHT AT 15500 FEET AND 290 KTS. MAINTENANCE REPLACED THE WINDSHIELD, AIRCRAFT RETURNED TO SERVICE.
